| Model Number |
M4555B |
| Medical Device Problem Code |
Failure to Deflate (4060)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.Box e: reporting institution phone #: (b)(6).Reporter phone #: (b)(6).
Event or Problem Description
It was reported the non-invasive blood pressure (nibp) cuff did not deflate, causing harm to the patient's arm.It was indicated the arm turned blue.No other clinical information or medical intervention was reported; therefore, good faith efforts are being performed.
Additional Manufacturer Narrative
A philips field service engineer (fse) went to the customer site, and was unable to duplicate the reported issue, as the cuff deflated as normal during evaluation.The fse asked if there was any permanent damage to the patient's arm and if treatment was required, but this was unknown.The fse confirmed that the device had alarmed for being unable to deflate the cuff.Based on the information available and the testing conducted we were unable to replicate the reported problem.The cause of the reported problem at the time of the incident was unable to be determined.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.